# SDR DALA2022091906191

- Difficulty date: September 15, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 71,529 hours, 28,939 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2411011) DURING INSPECTION FOUND CORROSION ON RAIL LBL 8.1 STA 767+2" TO 767+5" AND ON RBL 8.1 STA 727I+3" TO STA 727I+6", STA 767+3" TO 767+6" WITH PREVIOUS REPAIR. REPAIRS ON RAIL LBL 8.1 STA 767+2" TO 767+5" AND ON RBL 8.1 STA 727I+3" TO STA 727I+6", STA 767+3" TO 767+6" WERE REPLACED PER B 737-800 SRM 51-40-02-0G.
